Abdominal pain can happen along with other treatment side effects:
cramping or bloating
Abdominal pain can be caused by the following breast cancer treatments:
Tykerb (chemical name: lapatinib), a targeted therapy
Faslodex (chemical name: fulvestrant), a hormonal therapy
Bisphosphonates, medicines that strengthen bones and treat osteoporosis, can also cause abdominal pain.
A number of pain medications, including aspirin and other nonsteroid anti-inflammatory medications (NSAIDs) such as Aleve and Celebrex, may cause ulcers, bleeding or holes in the stomach, which leads to abdominal pain.
Managing abdominal pain
If your abdominal pain lasts longer than 24 hours, or gets worse as time passes, call your doctor right away. Your doctor may want you to stop or switch medications to see if that helps ease your pain.
Abdominal pain from diarrhea can be treated with an anti-diarrhea medicine such as Pepto-Bismol (chemical name: bismuth sub...
Starting a little less than a year ago, I would walk my father’s miniature Schnauzer, Austin, as well as my terrier mix, Noel. Each dog weighed about 20 pounds, walked rapidly while following their nose, and did not have strong obedience training (which means that they pulled while on the leash). While they loved the walks, I ended up paying the ultimate price last spring with lower back pain.
So I was very interested in a Houston Chronicle column by Dr. Michael Roizen and Dr. Mehmet Oz entitled, “Back Hurt? Check Your Attitude.” The good doctors noted that people who are older than 30 years of age tend to have had or will have lower back pain due to improper posture while driving and working on computers. However, they suggest that your attitude can affect the status of your back. “What you think will happen next – healthy recovery or chronic pain – dramatically affects what will happen. The more optimistic and can-do your mind-s...
Question: Susan wrote... The other day I sat down and read my side effects to the med Lexapro. While reading the some of the effects I found one symptom that I didn't know that can affect your life. The symptom was lower back pain. Now I have been taking Lexapro now for 6 years. I have had lower back pain for the same amount of time. Has anyone else had this can of problem? My mom side that this is just quaysidence but I don't know. The pain started about 5 mouths after I started taking the Lexapro or I main started appear and got worse actually. The doctors say that they can not find a reason for the pain in my lower back. Can the Lexapro be the cause of the pain instead of ms or any other hidden problem? Please if any one has had the same problems let me know. I wanted to get a part time job but the pain is bad I can't stand up for more that 15 minutes. I love working and using my hands now I feel so worthless as a person. Take care and God bless everyone. &n...
You should knowAnswers to your question are meant to provide general health information but should not replace medical advice you receive from a doctor. No answers should be viewed as a diagnosis or recommended treatment for a condition. Content posted by community members does not necessarily reflect the views of Remedy Health Media, which also reserves the right to remove material deemed inappropriate.